# SDR HEEA071959

- Difficulty date: April 3, 2001
- Submitted: April 18, 2001
- Operation: General aviation
- Aircraft: N45RP
- Make and model: Bell 206L-1
- Aircraft serial: 45521
- Aircraft time: 7,730 hours
- System (JASC): 3300 · Lighting System
- Part: Power Supply
- Part number: A413AHDACF1428
- Part serial: 01822
- Condition: Inoperative
- Location: Lighting
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

POWER SUPPLY HAS NO POWER OUTPUT.
